[DC14] On multivariate extensions of Conditional-Tail-Expectation

Revue Internationale avec comité de lecture : Journal Insurance: Mathematics and Economics, vol. 55, pp. 272–282, 2014

Mots clés: Multivariate risk measures; Level sets of distribution functions; Multivariate probability integral transformation; Stochastic orders; Copulas and dependence

Résumé: In this paper, we introduce two alternative extensions of the classical univariate Conditional-Tail-Expectation (CTE) in a multivariate setting. The two proposed multivariate CTEs are vector-valued measures with the same dimension as the underlying risk portfolio. As for the multivariate Value-at-Risk measures introduced by Cousin and Di Bernardino (2013), the lower-orthant CTE (resp. the upper-orthant CTE) is constructed from level sets of multivariate distribution functions (resp. of multivariate survival distribution functions). Contrary to allocation measures or systemic risk measures, these measures are also suitable for multivariate risk problems where risks are heterogeneous in nature and cannot be aggregated together. Several properties have been derived. In particular, we show that the proposed multivariate CTE-s satisfy natural extensions of the positive homogeneity property, the translation invariance property and the comonotonic additivity property. Comparison between univariate risk measures and components of multivariate CTE is provided. We also analyze how these measures are impacted by a change in marginal distributions, by a change in dependence structure and by a change in risk level. Sub-additivity of the proposed multivariate CTE-s is provided under the assumption that all components of the random vectors are independent. Illustrations are given in the class of Archimedean copulas.

Equipe: msdma
Collaboration: ISFA


@article {
title="{ On multivariate extensions of Conditional-Tail-Expectation}",
author="E. Di Bernardino and A. Cousin",
journal="Insurance: Mathematics and Economics",